MathSciNet Relay Station
MathSciNet bibliographic data
MR2394820 (2009d:11084) 11F75 (11F46 11F80)
Ash, Avner; Gunnells, Paul E.; McConnell, Mark Cohomology of congruence subgroups of ${\rm SL}(4,\Bbb Z)$. II. J. Number Theory 128 (2008), no. 8, 2263–2274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement